# SDR ASAA2018012123240

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 20,176 hours, 6,634 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Turnbuckle
- Part number: 332A234145
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FOUND UPPER CLEVIS ROD END LINK LOOSE JUST FWD OF PRSOV. GROUNDED - YES. DURING REMOVAL OF CLEVIS ROD FOUND BEARING RACE @ 5TH / 9TH STAGE DUCT DAMAGED THIS REQUIRES REPLACEMENT OF 5TH 9TH STAGE DUCT.  REMOVED & REPLACED CLEVIS ROD TURNBUCKLE CONDUCTED DURING 5TH 9TH DUCT REMOVAL. REPLACED 5TH 9TH STAGE DUCT REF AMM 36-11-01. OPS & LEAK CK COMPLETED NO DEFECTS NOTED REF AMM 36-11-01.
